# SDR DL76L090122

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 55,860 hours, 8,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP/SLAT ELEC STATUS EICAS MESSAGE WHEN MOVING FLAP HANDLE FROM 1 TO 5 DEGREES.  FOUND S 846 INTERMITTENTLY STICKING IN HIGH.  SWAPPED W/C2 E PUMP SWITCH S34 LEAK CK OK FLAP/SLAT ELEC CKS GOOD MFR P NBR S271T452-1 S846 SN NOW U01222 S34 SN NOW U 01185 HIGH F INHIBIT FUNC OF FLAP POS.
